Facile Stabilizer for Lingual Retainer Wires

Shetty, Shravan and Naik, Roopak D and Patil, Anand K (2017) Facile Stabilizer for Lingual Retainer Wires. International journal of orthodontics, 28 (1). pp. 43-45. ISSN 15391450

[img] PDF
International journal of orthodontics.pdf - Published Version
Restricted to Registered users only

Download (3MB) | Request a copy

Abstract

To overcome the challenge of maintaining the perfect adaptation of the retainer wire to the lingual surfaces of an anterior tooth while bonding, we have designed a facile method which will aid in accurate and precise placement of lingual retainer wire to ensure longterm stability of an orthodontic treatment result.

Item Type: Article
Uncontrolled Keywords: Lingual retainer, Retainer stabilizer
Subjects: Dentistry > MCODS Mangalore > Orthodontics
Depositing User: KMCMLR User
Date Deposited: 30 Jan 2018 11:07
Last Modified: 30 Jan 2018 11:07
URI: http://eprints.manipal.edu/id/eprint/150502

Actions (login required)

View Item View Item